# SDR CNMA2014110001

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777*
- Aircraft serial: 26935
- Aircraft time: 55,132 hours, 9,662 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941
- Part serial: 0137
- Condition: Dragging
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL410,  NOTICED FUMES IN COCKPIT.  FUMES CLEARED WITH LT PACK IN OPERATION.  HIGH HEAT NOTICED FROM OVERHEAD PANEL ABOVE FLOOD LIGHT.  HOT AIR EXHAUSTING FROM OVERHEAD PANEL. ONCE ON GROUND FUMES CLEARED AND HEAT FROM OVERHEAD WAS REDUCED.  WINDOW HEATS WERE SELECTED OFF AS SOON FUMES WERE NOTICED.  EXIT LIGHTS ALSO SELECTED OFF TO REMOVED A POTENTIAL SOURCE.  FUMES WERE STRONGEST ON FLIGHT DECK.  MECHANIC ALSO REPORTED FUMES SMELL AT AFT SIDE OF E & E.  FOUND NR 1 EQUIPMENT COOLING FAN WITH DRAGGING BEARINGS.  R & R IAW MM 21-27, FOUND LT DUCT CLAMP & BOOT LOOSE AT MIX MANIFOLD NEAR LOWER RECIRCULATING FANS, TIGHTNED IAW MM 21-20, INITIATED SEVERAL MAT TESTS FOR CHAPTER 21 SYS,  RECIRCULATING EQUIPMENT COOLING, TRIM AIR VALVES, ZONE TEMPS ALL SERVICABLE, RAN BOTH ENGINES AT IDLE POWER FOR 15 MIN IAW MM 71-00, ALL ENVIRONMENTAL SYS RAN NORMAL WITH NO DUPLICATION OF HEAT OR FUMES.
